DOI 10.1097/01.all.0000235898.80052.80
Allergic hepatitis induced by drugs.
Аннотация
PURPOSE OF REVIEW: To examine recent advances in our understanding of how drugs can trigger a hypersensitivity reaction in the liver, how tolerance is lost, the mechanisms of damage to hepatocytes and the strategies towards a better assessment of an idiosyncratic drug liver reaction.
RECENT FINDINGS: Formation and presentation of drug-protein adducts, or a direct interaction with the major histocompatibility complex/T-cell receptor complex is a necessary but not sufficient stimulus to trigger a hypersensitivity reaction. Liver shows considerable tolerogenic potential towards drug adducts. Recent studies highlight allergic hepatitis as a loss of liver tolerance towards drug antigens, the mechanisms of which are beginning to be unravelled. Cell injury caused by the drug itself, a concomitant inflammatory process, or a coincidental stimulus probably represents the additional signal needed to initiate the allergic process.
SUMMARY: Drug-induced liver injury is of concern due to its unpredictable nature and serious clinical implications. Clinically, both hepatocellular injury and cholestasis can occur and most episodes have good clinical prognoses upon drug discontinuation. In a few cases, damage to the liver cells may continue in the form of an autoimmune hepatitis. The available diagnostic tools to confirm an immune-mediated hepatic injury are still very limited, and rely on the lymphocyte transformation test.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.